# SDR FDEA202004030669

- Difficulty date: April 3, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 59,865 hours, 15,344 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2515501
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - FLAP SIDE INBOARD FLAP OUTBOARD HINGE PIVOT HOLE OUTBOARD LUG   HOLE BORE FOUND CORROSION. CORROSION AT LEFT HAND WING - FLAP SIDE INBOARD FLAP OUTBOARD HINGE PIVOT HOLE   OUTBOARD LUG HOLE BORE (A AND B HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER   MD-11 CMM 57-52-03. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER   MD-11 CMM 57-52-03 AND E.A.#: 1-5750-162328 E PART 3 STEP 2A AND STEP 2B, TITLE: WINGS-   FLIGHT SURFACES- LH WING- INBD FLAP- OUTBD HINGE (FLAP SIDE) BRACKET CORROSION-   PSE 57.55.01.2. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO WRI: 57503745 FOR   WORK DETAILS.
